# SDR SIMA20140213007

- Difficulty date: February 13, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N691AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500860
- Aircraft time: 24,503 hours, 20,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING PANEL 253 CLC FWD EMERGENCY EXIT LIGHT WIRE CONNECTOR END BROKEN.  REPAIRED CEILING PANEL 253 CLC FWD EMERGENCY EXIT LIGHT WIRE CONNECTOR IAW SWPM 20-21-00 STEP 6.
